MathSciNet Relay Station
MathSciNet bibliographic data
MR999619 (90g:35028) 35B65 (35K55)
Wang, Lihe On the regularity theory of fully nonlinear parabolic equations. Bull. Amer. Math. Soc. (N.S.) 22 (1990), no. 1, 107–114.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement